2017
Том 69
№ 9

All Issues

Point Spectrum of Singularly Perturbed Self-Adjoint Operators

Konstantinov A. Yu.

Full text (.pdf)


Abstract

We study the inverse spectral problem for the point spectrum of singularly perturbed self-adjoint operators.

English version (Springer): Ukrainian Mathematical Journal 57 (2005), no. 5, pp 776-781.

Citation Example: Konstantinov A. Yu. Point Spectrum of Singularly Perturbed Self-Adjoint Operators // Ukr. Mat. Zh. - 2005. - 57, № 5. - pp. 654–658.

Full text